NOTE ON A THEOREM OF WONG-ROSAY

H. Hamada, F. Sakanishi, Takashi YASUOKA

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)249-251
    JournalKyushu Univ. Series A, Math.
    Volume39
    Publication statusPublished - 1985 Jan 1

    Cite this

    Hamada, H., Sakanishi, F., & YASUOKA, T. (1985). NOTE ON A THEOREM OF WONG-ROSAY. Kyushu Univ. Series A, Math., 39, 249-251.

    NOTE ON A THEOREM OF WONG-ROSAY. / Hamada, H.; Sakanishi, F.; YASUOKA, Takashi.

    In: Kyushu Univ. Series A, Math., Vol. 39, 01.01.1985, p. 249-251.

    Research output: Contribution to journalArticle

    Hamada, H, Sakanishi, F & YASUOKA, T 1985, 'NOTE ON A THEOREM OF WONG-ROSAY', Kyushu Univ. Series A, Math., vol. 39, pp. 249-251.
    Hamada H, Sakanishi F, YASUOKA T. NOTE ON A THEOREM OF WONG-ROSAY. Kyushu Univ. Series A, Math. 1985 Jan 1;39:249-251.
    Hamada, H. ; Sakanishi, F. ; YASUOKA, Takashi. / NOTE ON A THEOREM OF WONG-ROSAY. In: Kyushu Univ. Series A, Math. 1985 ; Vol. 39. pp. 249-251.
    @article{7253ad0f23c64b4ca533ba1823ec6ea0,
    title = "NOTE ON A THEOREM OF WONG-ROSAY",
    author = "H. Hamada and F. Sakanishi and Takashi YASUOKA",
    year = "1985",
    month = "1",
    day = "1",
    language = "English",
    volume = "39",
    pages = "249--251",
    journal = "Kyushu Univ. Series A, Math.",

    }

    TY - JOUR

    T1 - NOTE ON A THEOREM OF WONG-ROSAY

    AU - Hamada, H.

    AU - Sakanishi, F.

    AU - YASUOKA, Takashi

    PY - 1985/1/1

    Y1 - 1985/1/1

    M3 - Article

    VL - 39

    SP - 249

    EP - 251

    JO - Kyushu Univ. Series A, Math.

    JF - Kyushu Univ. Series A, Math.

    ER -